# SDR UPS02438409

- Difficulty date: May 12, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B15085886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- STA 1480 KEEL BEAM PANEL SUPPORT LOWER SURFACE FOUND SURFACE CORROSION AT LBL 17 TO RBL 17 (AS MARK).  CORROSION REMOVED IAW SRM 51-10-01, BLEND OUT NOT WITHIN SRM 53-10-01 LIMITS, FOR  REPLACEMENT REFER TO SRM FIG 51-10-01 PG 8.
